MathSciNet Relay Station
MathSciNet bibliographic data
MR1301282 65C05 (60H10 65U05)
Newton, Nigel J. Variance reduction for simulated diffusions. SIAM J. Appl. Math. 54 (1994), no. 6, 1780–1805.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement